Alert archive / Michigan / Wind Advisories in 2009

Wind Advisory 5, NWS Grand Rapids, MI

May 8, 20096 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at May 8, 2009, 4:21 PM EDT for 6 counties in Michigan. It took effect at May 9, 2009, 6:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 8, 2009, 4:21 PM EDT (20:21 UTC)
In effect from
May 9, 2009, 6:00 AM EDT
Expired
May 9, 2009, 3:38 PM EDT
In force
10 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Calhoun County, MI, Jackson County, MI, Kalamazoo County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 52 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
2042 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRR 082021
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
421 PM EDT FRI MAY 8 2009

...WIND ADVISORY ALONG THE LAKE MICHIGAN COAST SATURDAY...

.A COMPACT AREA OF LOW PRESSURE WILL PUSH THROUGH SOUTHWEST LOWER
MICHIGAN SATURDAY MORNING. THE LOW WILL BRING AN INCREASE IN WIND
SPEEDS AROUND DAYBREAK. WIND GUSTS OF 45 TO 50 MPH WILL BE
POSSIBLE SATURDAY IN THE ADVISORY AREA.

MIZ056-064-071-090430-
/O.NEW.KGRR.WI.Y.0005.090509T1000Z-090509T2100Z/
OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...JENISON...HOLLAND...SOUTH HAVEN
421 PM EDT FRI MAY 8 2009

...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM EDT SATURDAY. 

WEST AND NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH SATURDAY
MORNING WITH GUSTS AS HIGH AS 45 TO 50 MPH. THE STRONGEST WINDS
WILL BE LOCATED ALONG COAST. WINDS WILL SUBSIDE QUITE A BIT IN THE
LATE AFTERNOON AND EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUKE
4 follow-up statements
000 
WWUS73 KGRR 090210
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1010 PM EDT FRI MAY 8 2009

...WIND ADVISORY ALONG THE LAKE MICHIGAN COAST SATURDAY...

.A COMPACT LOW PRESSURE SYSTEM WILL PUSH THROUGH SOUTHWEST LOWER
MICHIGAN SATURDAY MORNING. THE LOW WILL BRING AN INCREASE IN WIND
SPEEDS AROUND DAYBREAK. WIND GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE
SATURDAY IN THE ADVISORY AREA.

MIZ056-064-071-091015-
/O.CON.KGRR.WI.Y.0005.090509T1000Z-090509T2100Z/
OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...JENISON...HOLLAND...SOUTH HAVEN
1010 PM EDT FRI MAY 8 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM EDT
SATURDAY...

WEST NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH SATURDAY
MORNING WITH GUSTS AS HIGH AS 45 TO 50 MPH. THE STRONGEST WIND
GUSTS WILL OCCUR ALONG THE COAST. WINDS WILL SUBSIDE QUITE A BIT
IN THE LATE AFTERNOON AND EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAURENS TJT
000 
WWUS73 KGRR 090750
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 AM EDT SAT MAY 9 2009

...WIND ADVISORY IN EFFECT...

.A COMPACT LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHWEST LOWER
MICHIGAN THIS MORNING. THE LOW WILL BRING AN INCREASE IN WIND SPEEDS
AROUND AND ESPECIALLY AFTER DAYBREAK TOWARD MID TO LATE MORNING. WIND
GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE TODAY IN THE ADVISORY AREA.

MIZ072>074-091600-
/O.EXA.KGRR.WI.Y.0005.090509T1000Z-090509T2100Z/
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...KALAMAZOO...BATTLE CREEK...JACKSON
350 AM EDT SAT MAY 9 2009

...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

WEST TO WEST NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS
MORNING WITH GUSTS AS HIGH AS 50 TO 55 MPH POSSIBLE BY MID TO
LATE MORNING. WINDS WILL SUBSIDE SIGNIFICANTLY DURING THE LATE
AFTERNOON AND EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MIZ056-064-071-091600-
/O.CON.KGRR.WI.Y.0005.090509T1000Z-090509T2100Z/
OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...JENISON...HOLLAND...SOUTH HAVEN
350 AM EDT SAT MAY 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

WEST TO WEST NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS
MORNING WITH GUSTS AS HIGH AS 50 TO 55 MPH POSSIBLE BY MID TO
LATE MORNING. WINDS WILL SUBSIDE SIGNIFICANTLY DURING THE LATE
AFTERNOON AND EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAURENS MEADE
000 
WWUS73 KGRR 091532
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1132 AM EDT SAT MAY 9 2009

...WIND ADVISORY IN EFFECT...

.LOW PRESSURE IS MOVING AWAY FROM SOUTHWEST LOWER MICHIGAN TO THE
EAST AT MIDDAY...BUT THE WINDS ARE JUST BEGINNING TO PICK UP
ACROSS THE AREA BEHIND THE LOW. NORTHWEST WINDS WILL INCREASE TO 15
TO 30 MPH WITH GUSTS IN THE ADVISORY AREA TO 45 TO 50 MPH.

MIZ056-064-071>074-092100-
/O.CON.KGRR.WI.Y.0005.000000T0000Z-090509T2100Z/
OTTAWA-ALLEGAN-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...JENISON...HOLLAND...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
1132 AM EDT SAT MAY 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

NORTHWEST WINDS OF 15 TO 30 MPH ARE EXPECTED THIS AFTERNOON WITH
WIND GUSTS AT TIMES BETWEEN 45 AND 50 MPH ACROSS THE ADVISORY
AREA. WINDS WILL SUBSIDE RATHER QUICKLY THIS EVENING AS LOW
PRESSURE MOVES AWAY FROM THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS ARE EXPECTED TO SUSTAIN OVER 30
MPH OR HAVE GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
DUKE
000 
WWUS73 KGRR 091938
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
338 PM EDT SAT MAY 9 2009

...WIND ADVISORY CANCELLED...

.WINDS ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THE REMAINDER
OF THE AFTERNOON...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. 

MIZ056-064-071>074-092045-
/O.CAN.KGRR.WI.Y.0005.000000T0000Z-090509T2100Z/
OTTAWA-ALLEGAN-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...JENISON...HOLLAND...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
338 PM EDT SAT MAY 9 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 

NORTHWEST WINDS OF 15 TO 30 MPH WILL OCCUR LATE THIS
AFTERNOON...BUT WINDS TO ADVISORY CRITERIA ARE NO LONGER EXPECTED.
THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

DUKE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at May 8, 1:50 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 8, 1:50 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
150 PM EDT FRI MAY 8 2009

LATEST UPDATE...AVIATION...

.SYNOPSIS...(405 AM EDT FRI MAY 8 2009)
PARTLY SUNNY AND MILD WEATHER IS ANTICIPATED TODAY. THE NEXT LOW
PRESSURE SYSTEM WILL BRING SHOWERS AND SOME THUNDERSTORMS LATE
TONIGHT INTO SATURDAY MORNING. IT WILL TURN MUCH COOLER THIS WEEKEND
WITH HIGH TEMPS BOTH SATURDAY AND SUNDAY ONLY IN THE 50S. IT WILL
ALSO BE QUITE BREEZY SATURDAY.

&&

.SHORT TERM...(1205 PM EDT FRI MAY 8 2009)
(THIS AFTERNOON)

UPDATED THE AFTERNOON FORECAST TO MENTION A CHANCE OF THUNDER. THE
FORECAST ALREADY HAD ISOLATED SHOWERS POSSIBLE TODAY IN THE SOUTH
HALF OF THE FORECAST AREA ROUGHLY...AND JUST UPDATED TO MAKE THIS
ISOLATED THUNDERSTORMS. CAPE VALUES OFF THE MORNING SOUNDINGS ONCE
AGAIN INDICATE DECENT INSTABILITY WITH VALUES OVER 1000 J/KG THIS
AFTERNOON. THE CAVEAT MAY BE THE DRY AIR ALOFT SEEN IN THE GAYLORD
AND GREEN BAY MORNING SOUNDINGS. AS MIXING CONTINUES...THIS WILL
MODULATE THE INSTABILITY. THAT SAID...STILL CANNOT RULE OUT AN
ISOLATED THUNDERSTORM IN THE SOUTH THIS AFTERNOON.

LARGE MCS MOVING ACROSS MISSOURI THIS MORNING IS PUSHING CIRRUS ALL
THE WAY INTO SOUTHERN LOWER MICHIGAN. SO...SKIES WILL BE PARTLY
SUNNY IN THE SOUTH AND MAINLY SUNNY TO THE NORTH. HIGHS WILL TOP OUT
IN MOST AREAS IN THE LOW TO MID 70S. IT WILL BE COOLER TOWARD THE
LAKE AS A LAKE BREEZE DEVELOPS.

&&

.LONG TERM...(405 AM EDT FRI MAY 8 2009)
(SUNDAY NIGHT THROUGH THURSDAY)

COOL AND DRY SFC HIGH PRESSURE WILL PREVAIL SUNDAY NIGHT THROUGH
TUESDAY... WITH FROST AND FREEZING TEMPERATURES AT NIGHT AND DAYTIME
HIGHS ONLY NEAR 60.  WARM ADVECTION COMMENCES TUESDAY NIGHT AS THE
SFC HIGH MOVES TO THE EAST COAST... WHICH MAY RESULT IN A FEW
SHOWERS OVERNIGHT. HOWEVER THE BEST CHANCE OF RAIN AND TSTMS LOOKS
TO EXIST ON WEDNESDAY INTO WEDNESDAY NIGHT. THIS IS WHEN AN ACTIVE
WARM FRONT LIFTS NORTH AND SETS UP ACROSS THE AREA WHILE A POTENT
NRN PLAINS H5 UPR LOW/TROUGH SHIFTS EWD. THE SHOWER AND TSTM THREAT
MAY LINGER INTO THURSDAY... BUT THE COLD FRONT ARRIVING FROM THE
WEST SHOULD EVENTUALLY DRY THINGS OUT BY LATE IN THE DAY IF NOT
EARLIER.

&&

.AVIATION...(150 PM EDT FRI MAY 8 2009)
DIURNAL INSTABILITY IS LEADING TO CUMULUS DEVELOPMENT INLAND...AND
EVEN A FEW WEAK SHOWERS TOWARD KJXN AND KLAN AWAY FROM THE
STABILIZING INFLUENCE OF LAKE MICHIGAN. THESE WILL CONTINUE TO BE
POSSIBLE INTO THE EARLY EVENING HOURS. CONDITIONS SHOULD REMAIN VFR
THIS AFTERNOON.

QUIET CONDITIONS WILL THEN BE FOUND FOR A FEW HOURS AFTER DIURNAL
ACTIVITY DISSIPATES TOWARD SUNSET TONIGHT. CONDITIONS WILL THEN
DETERIORATE TOWARD 08Z SAT MORNING AS COMPACT...YET POTENT SYSTEM
MOVES IN FROM THE WEST. SHOWERS WILL DEVELOP AFTER 06Z FROM WEST TO
EAST. THUNDER WILL BE POSSIBLE AS SOME ELEVATED INSTABILITY WILL BE
PRESENT...AND WE HAVE INDICATED THIS WITH A CB MENTION. MVFR
CONDITIONS ARE EXPECTED...WITH SOME LOCALIZED IFR CONDITIONS
POSSIBLE.

STRONG FRONT WILL THEN PASS THROUGH FROM 08Z-13Z SAT MORNING. ONCE
THE FRONT MOVES THROUGH...GUSTY SW WINDS WILL DEVELOP AND EVENTUALLY
BECOME W/NW. POTENTIAL LOOKS GOOD FOR GUSTS ABOVE 30 KNOTS WITH SOME
GUSTS TO 40 KNOTS POSSIBLE. A FEW SHOWERS COULD REMAIN.

&&

.MARINE...(1205 PM EDT FRI MAY 8 2009)
STUBBORN AREAS OF FOG REMAIN ACROSS THE NEARSHORE WATERS. STILL
EXPECTING THE DRY AIR TO MIX IT OUT WITH TIME. WILL REASSESS THE
EXTENT OF THE FOG AT 400 PM.

MINIMAL WAVE ACTION LESS THAN TWO FEET IS ANTICIPATED TODAY DUE TO
FAIRLY LIGHT SW TO WEST WINDS. THUNDERSTORMS WILL DEVELOP LATE
TONIGHT AND POSE A HAZARD TO MARINERS. WINDS AND WAVE HEIGHTS WILL
INCREASE SIGNIFICANTLY SATURDAY. WNW WINDS SATURDAY WILL RAMP UP TO
20 TO 30 KTS WITH HIGHER GUSTS RESULTING IN INCREASING WAVE HEIGHTS
TO 3 TO 6 FEET. IN FACT A GALE WATCH HEADLINE MAY BE NEEDED LATER
TODAY... WE HELD OFF ON IT FOR NOW BASED ON COORD WITH LOT.

&&

.HYDROLOGY...(405 AM EDT FRI MAY 8 2009)
RIVER LEVELS CONTINUE TO FALL AT ALL SITES AND WILL CONTINUE TO FALL
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. RAINFALL LATE TONIGHT INTO
SATURDAY WILL NOT BE SIGNIFICANT ENOUGH TO CAUSE RIVER LEVELS TO
RISE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     LAURENS
SHORT TERM:   DUKE
LONG TERM:    MEADE
AVIATION:     NJJ
MARINE:       LAURENS/DUKE
HYDROLOGY:    LAURENS
Hazardous weather outlook, May 8, 4:05 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
405 PM EDT FRI MAY 8 2009

MIZ037>040-043>046-050>052-056>059-064>067-071>074-090830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
405 PM EDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT AND A FEW OF THE STORMS
COULD CONTAIN SMALL HAIL. THUNDERSTORM MOVEMENT TONIGHT WILL BE EAST
AT AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS ARE EXPECTED TO INCREASE SATURDAY MORNING AND CONTINUE INTO
THE AFTERNOON BEFORE DIMINISHING. WIND GUSTS TO 35 MPH WILL BE
LIKELY...WITH GUSTS TO 45 MPH LIKELY ALONG THE LAKESHORE FROM GRAND
HAVE TO SOUTH HAVEN.

A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING...AND AGAIN ON
WEDNESDAY AND THURSDAY.

PATCHY FROST MAY FORM LATE SATURDAY NIGHT. A MORE WIDESPREAD FROST
IS LIKELY SUNDAY NIGHT... AND SUB FREEZING TEMPERATURES ARE EVEN
POSSIBLE NORTH OF INTERSTATE 96. PATCHY FROST MAY ALSO FORM ON
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-090830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
405 PM EDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOME LOCAL AREAS OF FOG WILL CONTINUE TO BE FOUND ACROSS THE
NEARSHORE THROUGH THIS EVENING.

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT AND A FEW OF THE STORMS
COULD CONTAIN SMALL HAIL. THUNDERSTORM MOVEMENT TONIGHT WILL BE EAST
AT AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GALES ARE EXPECTED ON THE NEARSHORE DURING THE DAY ON SATURDAY.

A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING...AND AGAIN ON
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE NJJ

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:55 PM EDTGale WarningGRR24 hr

Nearby

Wind Advisories in Michigan, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.